MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number SUTURETAPE FIBERLOOP W/ NDL WH/BL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a arthrex employee via email that an ar-7534 fiberloop suturetape needle loop broke.This was discovered during a procedure on (b)(6) 2022.A new product was used and case was completed successfully without further issues.Additional information received on (b)(6) 2022: this was discovered during a pcl repair and all broken fragments were removed from inside the patient.

Brand Name
SUTURETAPE FIBERLOOP W/ NDL WH/BL
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13684767
Report Number1220246-2022-04566
Device Sequence Number4208130
Product Code GAT
UDI-Device Identifier00888867288829
UDI-Public00888867288829
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberSUTURETAPE FIBERLOOP W/ NDL WH/BL
Device Catalogue NumberAR-7534
Device Lot Number100058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Initial Report FDA Received Date03/07/2022
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown